# SDR SWAA990459

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61323468
- Condition: Disengaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND FWD ENTRY DOOR SLIDE POPPED OUT OF RETAINER.  REMOVED AND REPLACED SLIDE ASSY PER MM.
